# SDR CALA2023111503354

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: D53233227202
- Condition: Gouged
- Location: Fr 34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BELLY FAIRING AT FR 34, PREVIOUS REPAIR DOUBLER IS GOUGED FROM PANEL. GENERATED BY N078625 PER HAECO LCQ NR 9296 775/40775 REMOVED AND REPLACED REPAIR DOUBLER AT FR 34 IAW A319 EC/RA# 533 1-02275 REV IR. ACMP BY V925324 INSP BY V892285
